# SDR HALA2022072500134

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 22,695 hours, 3,614 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  HYD FLUID FOUND LEAKING OUT OF #2 ENG ON PREFLIGHT //  FLUID LEAKING FROM PUMP SIDE OF UNION OF OUTLET LINE.  R + R  GREEN EDP PER A330 AMM 29-11. ALL OPS CHECK GOOD + NO LEAKS NOTED. 5JR CYCLED. A/C OK FOR SVC. PUMP, HYDRAULIC OFF 33-2912-9-0002 S/N 10641 ON 33-2912-9-0002 S/N 10529
